U.S. doctors online nowAsk doctors free
Henrico, VA
A 65-year-old male asked:

can taking flexeril (cyclobenzaprine hcl) cause weight gain, high blood pressure, high blood sugar?

1 doctor answer2 doctors weighed in
Dr. Barton Butterbaugh
Family Medicine 40 years experience
Flexeril (cyclobenzaprine hcl) Side Effect: It is sincerely doubtful that HTN, Elevated Blood Sugar, and weight gain can be attributed to use of Flexeril (cyclobenzaprine hcl).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Not a specific group of symptoms for insufficiency.
A 34-year-old member asked:

What blood thinner can I take after my carotid surgery if stomach ulcers make it impossible for me to take aspirin?

2 doctor answers5 doctors weighed in
Dr. Sidney Vinson
Gastroenterology 27 years experience
It depends: Generally Aspirin is still safe in those with a history ulcers so long as acid medications such as omeprazole, nexium, (esomeprazole) protonix, prevacid, etc are taken along with it to prevent recurrence. You should have taken a similar medication to heal the ulcer. If you are allergic to Aspirin or intolerant for some other reason a medication such as Plavix may be reasonable. Discuss with your doctor.
A 36-year-old member asked:

Suffering from joint pain, lack of energy, weight gain, brain fog and cold extremities, any ideas?

1 doctor answer6 doctors weighed in
Dr. Jimmy Bowen
Physical Medicine and Rehabilitation 34 years experience
Hypothyroidism: First thing i would be concerned about is low thyroid. Anemia may also cause symptoms. Would have it checked.
IL
A 24-year-old member asked:

I experience a lot of stress, anxiety and panic. I've been checked out (blood, thyroid, x ray, EKG, urine) for palpitations and the doctor says it's anxiety. What should I do?

4 doctor answers10 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Anxiety: If there is no physical cause then this is psychological. Make sure you are not using recreational drugs or alcohol as these can cause your symptoms. Call your doctor for a referral to psychiatrist that can determine the cause of your problem and treat you properly. No matter what be sure you are living a healthy lifestyle.
MI
A 49-year-old female asked:

I have legs cramps in my left leg ankle side of calf and thigh. Blood work okay, no meds, had 2 back surgeries. Doctor is stumped.This is not just at night, I stretch.

3 doctor answers11 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Leg cramps: Leg cramps can be from many causes. If your doctors are stumped, do not give up trying to find a solution. Perhaps you have a mineral deficiency or nutritional deficiency. Next blood test ask for a electrolye test +magnesium--rbc test, &vitamin d test. If ok with your doc, try daily ca/mg/zinc pills & krill oil capsules 2000 mg per day, & vit. D-3 4000 iu/day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 11, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.